# SDR DALA1150550693

- Difficulty date: August 25, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 2 COVE SKIN PANEL IS CRACKED INBOARD SIDE OF INBOARD MAIN TRACK.  FABRICATED FILLER DOUBLER TO SKIN COVE IAW ER/A 366767-14 MA REV A STEP 4 AND 6.  TREATED AND PRIMED IAW STEPS 8 AND 9 INSTALLED PER ER/A AT SAA/SAT DURING HMV ON (N/R 191024) W/O 88595420001.
